Aa
A
A
A
Close
Dermatology Community
53.9k Members
Avatar universal

Irritation!

I am a 17 year old girl. Recently, I've started to become very itchy, mostly like right around my breasts, stomach, and around like my pelvis and vagina. My scalp has also been pretty itchy. I'm not sure what's causing this. There is no rashes, just a little red from itching. The itching will last for a maybe 10-20 minutes at a time and then I'm okay, but it is the most annoying thing! Usually it starts when I'm sitting down or laying down, not really when I'm standing. The only sex I have had was oral, and so I don't think it really has anything to do with that. I want to know if maybe there is something I shouldn't eat or drink to make this irritation stop, or if I need to just use or try something? Any advice would be much appreciated asap! Thanks!
3 Responses
563773 tn?1374246539
MEDICAL PROFESSIONAL
Hello,
It can be due to sweat dermatitis or heat rash.  Avoid using any lotions and creams for the meantime. Use a mild cleanser with moisturizing properties like Cetaphil. Also use cotton clothes and change the clothes twice if there is any increased sweating. Try keeping the skin free of sweat as far as possible. If the symptoms still persist then you can apply mild steroid like dermacort. For the itching antihistaminics like Benadryl or Claritin can be taken.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.


Avatar universal
Thank you so much for replying with some advice! I really don't even sweat much. I've been changing my clothes like as soon as I come home from school though or after I shower. The itching has gone down a little. My scalp still gets really itchy. My mom said maybe it's because I'm starting to use Selsian Blue or my scalps dried. I don't really know.
Avatar universal
UPDATE: I ended up having Hives. I have allegra and I stopped taking it for awhile. So, yesterday I took it again and as of right now, I'm doing great! I've also been feeling down lately. That too is related to the allegra. Who would've known?!
Have an Answer?
Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions